Exactly fillable contact structures without Stein fillings

Jonathan Bowden

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

We give examples of contact structures which admit exact symplectic fillings, but no Stein fillings, answering a question of Ghiggini.

Original languageEnglish
Pages (from-to)1803-1810
Number of pages8
JournalAlgebraic & Geometric Topology
Volume12
Issue number3
DOIs
Publication statusPublished - 25 Aug 2012
Externally publishedYes

Keywords

  • Contact topology
  • Stein filling
  • Symplectic filling
  • Symplectic topology

Cite this